# SDR P5CA9500847

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, PILOT'S POSITION INDICATION SHOWED CARGO DOOR OPEN, FEO'S ANNUNCIATOR INDICATED AFT CARGO DOOR OPEN.  ADJUSTED DOOR LATCH SWITCH IAW MM 52-34-09 AND OPS CHECK OK.
